MULTIPLE STEADY STATES IN ONE-DIMENSIONAL ELECTRODIFFUSION WITH LOCAL ELECTRONEUTRALITY.

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

This paper concerns itself with construction and study of multiple steady states, occurring in one-dimensional ambipolar electrodiffusion with local electroneutrality, constant and equal charge carrier mobilities in the absence of generation-recombination. Piecewise constant fixed change density with four sign alterations is assumed. Multiple solution branches are constructed via a numerical and asymptotic solution of a system of nonlinear equations, resulting from an explicit integration of the appropriate boundary value problem. The parameter range in which multiplicity occurs is determined with the aid of asymptotic procedures. Existence of the appropriate multiple solutions follows from the Newton-Kantorovich Theorem.

Original languageEnglish
Pages (from-to)1076-1093
Number of pages18
JournalSIAM Journal on Applied Mathematics
Volume47
Issue number5
DOIs
StatePublished - 1 Jan 1987

Fingerprint

Dive into the research topics of 'MULTIPLE STEADY STATES IN ONE-DIMENSIONAL ELECTRODIFFUSION WITH LOCAL ELECTRONEUTRALITY.'. Together they form a unique fingerprint.

Cite this